A Bayesian Semiparametric Competing Risk Model with Unobserved Heterogeneity
Martin Burda (),
Matthew Harding () and
Journal of Applied Econometrics, 2015, vol. 30, issue 3, 353-376
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:30:y:2015:i:3:p:353-376
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().